Dimension subgroups and schur multiplicator-II

Passi, I. B. S. ; Sucheta, (1987) Dimension subgroups and schur multiplicator-II Topology and its applications, 25 (2). pp. 121-124. ISSN 0166-8641

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0166-8641(87)90003-4


The Schur multiplicator carries a filtration whose study is motivated by its relationship with problems about integral dimension subgroups. This filtration is investigated for torsion-free nilpotent groups and for divisible nilpotent groups.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:56766
Deposited On:25 Aug 2011 09:59
Last Modified:25 Aug 2011 09:59

Repository Staff Only: item control page